# SDR CALA2025080507320

- Difficulty date: July 29, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 70,219 hours, 20,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N3110834
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  STRINGER S29R, BS 1424 FRAME IS CORRODED UNDER LEVELING COMPOUND AT RIVET. FRAME WAS REPLACED IAW DRAWINGS 146N3100 AND 146N3300.
